# SDR LR7A03035

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 3884829
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5323 FOUND FS 577 LT MLG BEAM ASSY CRACKED AT LBL 64, WL 240.  PREVIOUS REPAIRS AT WL 225 & 245.  BEAM ASSY REPLACED IAW SRM SMP 583 51-60 & 51-70 AND DWG 388482.  NR 2316.
